MAUDE Adverse Event Report: MERIT MEDICAL RICHMOND MERIT CUSTOM KITS

MERIT MEDICAL RICHMOND MERIT CUSTOM KITS
Catalog Number K12T-06536
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an intravascular procedure, a guidewire tip detached within the patient's artery.The clinician was successful in removing the foreign body with a vascular snare device.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.The complaint is confirmed.The root cause could not be determined however, it is possible that the reported incident was caused by over manipulation of the guidewire during the procedure.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MERIT CUSTOM KITS
Common Device Name
CUSTOM KIT
Manufacturer (Section D)
MERIT MEDICAL RICHMOND
12701 n kingston ave
chester, va
MDR Report Key9881122
Report Number1125782-2020-00001
Device Sequence Number742221
Product Code DQR
UDI-Device Identifier00884450349038
UDI-Public884450349038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberK12T-06536
Device Lot NumberT1728233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;